# SDR IXXA20170201029

- Difficulty date: December 19, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1086
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SIDE OF STRINGER CLIP AT STRINGER 33R BS 1086.  REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02 PAGE 7 PARAGRAPH 7D.
